Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Large roots yield large coefficients. An addendum to: ``The roots of a polynomial vary continuously as a function of the coefficients'' [Proc. Amer. Math. Soc. 100 (1987), no. 2, 390-392; MR0884486 (88h:30006)]


Authors: Gary Harris and Clyde Martin
Journal: Proc. Amer. Math. Soc. 102 (1988), 993-994
MSC: Primary 26C10; Secondary 30C15
DOI: https://doi.org/10.1090/S0002-9939-1988-0934880-2
Original Article: Proc. Amer. Math. Soc. 100 (1987), 390-392.
MathSciNet review: 934880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide the details to the argument that the map $ \hat \sigma $, defined in the above named paper, is open. We do this by including two trivial arguments that a polynomial with a big root must also have a big coefficient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26C10, 30C15

Retrieve articles in all journals with MSC: 26C10, 30C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934880-2
Article copyright: © Copyright 1988 American Mathematical Society